# SDR DALA2019061763613

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME, LONG 17RH STA 1037 (CPAX). NRC 00404: FRAME, LONG 17RH STA 1037 WAS REPAIRED PER B717-200 SRM 53-20-07-2R-4. (LP #1124857)
